Functiones et Approximatio Commentarii Mathematici

The multidimensional Dirichlet divisor problem and zero free regions for the Riemann zeta function

A. A. Karatsuba

Full-text: Open access

Abstract

We show a connection between the multidimensional Dirichlet, divisor problem and the zero free region for the Riemann zeta function.

Note

Dedicated to Włodzimierz Staś on the occasion of his 75th birthday

Article information

Source
Funct. Approx. Comment. Math., Volume 28 (2000), 131-140.

Dates
First available in Project Euclid: 29 September 2018

Permanent link to this document
https://projecteuclid.org/euclid.facm/1538186690

Digital Object Identifier
doi:10.7169/facm/1538186690

Mathematical Reviews number (MathSciNet)
MR1823999

Zentralblatt MATH identifier
0977.11042

Subjects
Primary: 11M26: Nonreal zeros of $\zeta (s)$ and $L(s, \chi)$; Riemann and other hypotheses
Secondary: 11N25: Distribution of integers with specified multiplicative constraints

Keywords
Riemann zeta function Dirichlet divisor problem

Citation

Karatsuba, A. A. The multidimensional Dirichlet divisor problem and zero free regions for the Riemann zeta function. Funct. Approx. Comment. Math. 28 (2000), 131--140. doi:10.7169/facm/1538186690. https://projecteuclid.org/euclid.facm/1538186690


Export citation